# SDR REXA2016021100198

- Difficulty date: February 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 23,742 hours, 21,275 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESS BULKHEAD CRACKED AT LINTEL FITTING.  REPAIRED IAW REO 601R-53-61-1230.  REQUIRES DETAILED VISUAL INSPECTION IAW NDTM 51-20-09 PART 1.  THRESHOLD 18160 FLIGHT CYCLES REPEAT INSPECTION 6215 FLIGHT CYCLES DUE AT 39435 FLIGHT CYCLES. NO FURTHER ACTION AT THIS TIME.
